Publikationsliste

Halupczok, Immanuel: Categorical Langlands correspondence for $\text{SO}_{n,1}(\mathbb R)$. Represent. Theory, 10 p. 223-253 (electronic) (2006)
URL: http://dx.doi.org/10.1090/S1088-4165-06-00290-1


Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: Achieving snaky. Integers, 7 p. G2, 28 pp. (electronic) (2007)
URL: http://www.integers-ejcnt.org/vol7.html


Halupczok, Immanuel: A measure for perfect PAC fields with pro-cyclic Galois group. Journal of Algebra, 310 p. 371-395 (2007)
URL: http://dx.doi.org/10.1016/j.jalgebra.2006.09.024


Halupczok, Immanuel: Motives for perfect PAC fields with pro-cyclic Galois group. J. Symbolic Logic, 73 p. 1036-1050 (2008)
URL: http://dx.doi.org/10.2178/jsl/1230396764


Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: Some strategies for higher dimensional animal achievement games. Discrete Math., 308 p. 3470-3478 (2008)
URL: http://dx.doi.org/10.1016/j.disc.2007.07.005


Bhowmik, Gautami and Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: Inductive methods and zero-sum free sequences. Integers, 9 p. A40, 515-536 (2009)
URL: http://dx.doi.org/10.1515/INTEG.2009.042


Bhowmik, Gautami and Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: Zero-sum free sets with small sum-set. Math. Comp., 80 p. 2253-2258 (2011)
URL: http://dx.doi.org/10.1090/S0025-5718-2011-02385-9


Halupczok, Immanuel: Trees of definable sets over the $p$-adics. J. Reine Angew. Math., 642 p. 157-196 (2010)
URL: http://dx.doi.org/10.1515/CRELLE.2010.040


Bhowmik, Gautami and Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: The structure of maximal zero-sum free sequences. Acta Arith., 143 p. 21-50 (2010)
URL: http://dx.doi.org/10.4064/aa143-1-2


Haas, Wolfgang and Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph: Lower bounds for $q$-ary codes with large covering radius. Electron. J. Combin., 16 p. Research Paper 133, 21 pp. (2009)
URL: http://www.combinatorics.org/Volume_16/Abstracts/v16i1r133.html


Cluckers, Raf and Halupczok, Immanuel: Quantifier elimination in ordered abelian groups. Confluentes Mathematici, 3 p. 587-615 (2011)
URL: http://dx.doi.org/10.1142/S1793744211000473


Cluckers, Raf and Halupczok, Immanuel: Approximations and Lipschitz continuity in $p$-adic semi-algebraic and subanalytic geometry. Selecta Math. (N.S.), p. 1-13 (2012)
URL: http://dx.doi.org/10.1007/s00029-012-0088-0


Cluckers, Raf and Gordon, Julia and Halupczok, Immanuel: Integrability of oscillatory functions on local fields: Transfer principles. Duke Math. J., 163 p. 1549-1600 (2014)
URL: http://dx.doi.org/10.1215/00127094-2713482


Cluckers, Raf and Gordon, Julia and Halupczok, Immanuel: Local integrability results in harmonic analysis on reductive groups in large positive characteristic. Ann. Sci. \'Ec. Norm. Supér. (4), 47 p. 1163-1195 (2014)
URL: http://smf4.emath.fr/Publications/AnnalesENS/4_47/html/ens_ann-sc_47_1163-1195.php


Halupczok, Immanuel: Non-Archimedean Whitney stratifications. Proc. Lond. Math. Soc. (3), 109 p. 1304-1362 (2014)
URL: http://dx.doi.org/10.1112/plms/pdu006


Cluckers, Raf and Gordon, Julia and Halupczok, Immanuel: Motivic functions, integrability, and applications to harmonic analysis on $p$-adic groups. Electron. Res. Announc. Math. Sci., 21 p. 137-152 (2014)
URL: http://www.aimsciences.org/journals/pdfs.jsp?paperID=10499&mode=full


Halupczok, Immanuel and Jahnke, Franziska: A definable henselian valuation with high quantifier complexity. Math. Log. Quart., 61 p. 362-366 (2015)
URL: http://dx.doi.org/10.1002/malq.201500024


Halupczok, Immanuel: Trees of definable sets in $\mathbb Z_p$. In: Proceedings of the conference ``Motivic Integration and its interaction with Model Theory and Non-Archimedean Geometry''. Cambridge University Press, p. 87-107 (2011)
URL: http://www.immi.karimmi.de/paper/trees-icms.pdf


Fornasiero, Antongiulio and Halupczok, Immanuel: Dimension in topological structures: topological closure and local property. In: Groups and Model Theory. Vol. 576, (Contemp. Math.), Amer. Math. Soc., Providence, RI, p. 89-94 (2012)
URL: http://www.immi.karimmi.de/paper/local-dimension.pdf


Halupczok, Immanuel: Stratifications in valued fields. In: Proceedings of the Second International Valuation Theory Conference. (EMS Series of Congress Reports), Eur. Math. Soc., p. 288-296 (2014)
URL: http://math.usask.ca/fvk/halupczok-stratifications.pdf


Shin, Sug Woo and Templier, Nicolas: Sato-Tate theorem for families and low-lying zeros of automorphic L-functions; with appendices by Robert Kottwitz [A] and by Raf Cluckers, Julia Gordon, and Immanuel Halupczok [B]. Inventiones mathematicae, 203 p. 1-177 (2015)
URL: http://link.springer.com/article/10.1007/s00222-015-0583-y


Verantwortlich für den Inhalt: E-Mail sendenWE Mathematik